# SDR ABXA050359

- Difficulty date: December 8, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 55,734 hours, 68,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59107837
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD DOOR PAN CRACKED AT FORWARD INBOARD CORNER.  REPAIRED DOOR IAW DC9 SRM.
